# SDR AWXA200500636

- Difficulty date: May 6, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C08 CHECK, GALVANIC CORROSION WAS FOUND AT LOWER SILL R1 DOOR -Y1732 BETWEEN FS 16 AND FS 20.  MAINTENANCE REMOVED AND REPLACED THE CORRODED FITTING AT LOWER SILL R1 DOOR -Y1732 BETWEEN FS 16 AND FS 20 IAW A320 SRM 51-72-11AND DRAWING D53112198.
